MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/8 SC1 MIMX

UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/8 SC1 MIMX
Model Number MMT-886A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: poland.
 
Event or Problem Description
Reference number (b)(4).Event occurred in poland.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2025.The blockage was in the tubing.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Revision 21 of (b)(4) does not require a complaint that is type 2 reportable to open a child investigation.This child investigation was opened against a previous revision of (b)(4).Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6010278, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6010278 was manufactured according to the work instruction (wi) version 98 and manufacturing in the multivac m14 on 21-nov-2024, with a total of (b)(4) units.The gluing of tubing of the lot 4k05203 was manufactured according to the wi version 65 and manufactured in the sc05 - sc06, on 19-nov-2024, with a total of (b)(4) units.The gluing of tubing of the lot 4l04300 was manufactured according to the wi version 65 and manufactured in the igtl01, on 21-nov-2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 80/8 SC1 MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23035338
Report Number3003442380-2025-13619
Device Sequence Number13140241
Product Code FPA
UDI-Device Identifier05705244019461
UDI-Public05705244019461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-886A
Device Lot Number6010278
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown